MAUDE Adverse Event Report: BARD PERIPHERAL VASCULAR, INC. SIMON NITINOL FILTER; VENA CAVA FILTER

BARD PERIPHERAL VASCULAR, INC. SIMON NITINOL FILTER; VENA CAVA FILTER
Model Number 2120F
Medical Device Problem Codes Migration or Expulsion of Device (1395); Positioning Problem (3009); Activation Failure (3270)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
As the lot number for the device was not provided, a lot history review could not be performed.The sample was not returned to the manufacturer for inspection/evaluation.However, medical record was received for evaluation.The company is still investigating the issue at this time.The device is labeled for single use.
 
Event or Problem Description
A review of the reported information indicates that model 2120f vena cava filter allegedly experienced migration, positioning issue and failure to expand.The information was received from a single source.This malfunction involved one patient with no patient consequences.A (b)(6) years old female patient weighs (b)(6) kgs.
 
Event or Problem Description
A review of the reported information indicates that model 2120f vena cava filter allegedly experienced migration, positioning issue and failure to expand.The information was received from a single source.This malfunction involved one patient with no patient consequences.A 61 years old female patient weighs 104 kgs.
 
Additional Manufacturer Narrative
H10: the lot number for the reported malfunction was not provided, therefore, a lot history review could not be performed.The device was not returned for evaluation.Medical records were provided and reviewed.Therefore, the investigation is confirmed for migration, positioning issue and failure to expand.Based on the available information, the definitive root cause is unknown.The device is labeled for single use.H10: g3, h6(method).H11: h6(result, conclusion).H11:section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.

Brand Name
SIMON NITINOL FILTER
Common Device Name
VENA CAVA FILTER
Manufacturer (Section D)
BARD PERIPHERAL VASCULAR, INC.
1625 w 3rd st.
tempe AZ 85281
MDR Report Key11703819
Report Number2020394-2021-80373
Device Sequence Number17120746
Product Code DTK
UDI-Device Identifier00801741040900
UDI-Public(01)00801741040900
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)Y
Reporter Type Manufacturer
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 07/08/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model Number2120F
Device Catalogue Number2120F
Device Lot NumberUNKNOWN
Initial Date Received by Manufacturer 03/31/2021
Supplement Date Received by Manufacturer06/30/2021
Initial Report FDA Received Date04/21/2021
Supplement Report FDA Received Date07/08/2021
Patient Sequence Number1